Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What is the cause for Anasarca with breathing problem?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
What is the medical condition "Anasanka" or possibly "Anasarka"? Makes it difficult or impossible to breathe. Movement is difficult. Frequently no recovery is possible, but this individual has recovered some breathing ability and can work out a little.
Posted Thu, 30 Jan 2014 in Medicines and Side Effects
Answered by Dr. Rakesh Karanwal 54 minutes later
Brief Answer: Anasarca with breathing problem is an emergency Detailed Answer: Hi Mr. XXXX, Thanks for your query. Anasarca is a condition in which there is swelling over the entire body due to excessive fluid in the circulation. This causes gross overload on the heart, which in turn, fails to cope with it and thereby fails (called Congestive Heart Failure). The commonest causes are heart failure (due to either, uncontrolled BP, heart disease); kidney failure or liver failure. It is an emergency medical condition and therefore needs URGENT consultation with the Cardiologist, along with the respective specialist (Nephrologist or Gastroenterologist), depending on the cause. A combination of urine-forming drugs (called Diuretics), drugs which tone up the heart muscles and those which reduce the load on the heart, will give further relief. Consult your doctor and apprise him of my opinion. I am certain that he will agree with my opinion.. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor